MAUDE Adverse Event Report: Outset Medical, Inc. Tablo Hemodialysis System, Cartridge; Dialyzer, High Permeability With Or Without Sealed Dialysate System

Outset Medical, Inc. Tablo Hemodialysis System, Cartridge; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Lot Number M25330104S01
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arterial pod on the cartridge broke and got stuck on the tablo during patient treatment.There was an estimate of 25-50 ml blood loss.No patient adverse event was noted as a result of this event.
 
Additional Manufacturer Narrative
Tablo instructions for use (ifu) warning and caution: check all bloodlines for leaks after the treatment has started.Keep access sites uncovered and monitored.Improper bloodline connections or needle dislodgements can result in excessive blood loss, serious injury, and death.Machine alarms may not occur in every blood loss situation.The cartridge was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.A review of production records for this lot number did not note any related manufacturing nonconformances that would contribute to this event.

Brand Name
Tablo Hemodialysis System, Cartridge
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
+1(669)231-8200
MDR Report Key50054005
Report Number3010355846-2026-00075
Device Sequence Number10635664
Product Code KDI
UDI-Device Identifier10850001011256
UDI-Public(01)10850001011256(17)270531(10)M25330104S01
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberM25330104S01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown